This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Panadol Extra Soluble Effervescent Paracetamol Tablets 24s

View all Panadol

Panadol Extra Soluble is specially formulated to provide additional pain relief, does not irritate the stomach and are gentle on you. For headache, migraine, rheumatic pain, muscle pain, period pain.

More Product Information
 Check store availability
 

Product Information


Panadol Extra Soluble is specially formulated to provide additional pain relief, does not irritate the stomach and are gentle on you. For headache, migraine, rheumatic pain, muscle pain, period pain.

Features

Panadol Extra Soluble Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients. Paracetamol is a pain reliever and caffeine acts to further amplify the pain relieving effect of paracetamol.When you’ve got a headache, Panadol Extra Soluble can deliver powerful, effective relief. And it’s gentle on your stomach too.When to Use Panadol Extra SolublePanadol Extra Soluble can relieve tough head pain including Migraines. Containing paracetamol, Panadol Extra Soluble can also relieve common types of pain, including back pain, toothache, period pain and joint pain.How to Use Panadol Extra SolubleWhen experiencing pain, adults and children aged 16 years and over should take 2 tablets dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours or more than 8 tablets in 24 hours.

Warnings or Restrictions

Contains Paracetamol DO NOT TAKE IF: You are allergic to Paracetamol or any other ingredients. Do not exceed the stated dose. Do not take with other products containing Paracetamol. Consult your Doctor: If symptoms persist. Prolonged use without medical supervision may be harmful. IMPORTANT: This product should only be used when clearly necessary. Immediate Medical Advice should be sought in the event of overdosage even if you feel well. Please read he enclosed leaflet carefully. Keep out of reach and sight of children.

Product Specification

Each Soluble Effervescent tablet contains: Paracetamol 500mg, Caffeine 65mg, Also contains Sodium

Size (0) Unit (EA) Height (10.6) Width (5.5) Depth (5.5)

Product code: 507855

Product Uses

Please read the enclosed leaflet carefully before taking these tablets. How to take: For oral use. Panadol Extra 500mg/65mg Soluble Effervescent Tablets should be dissolved in at least half a tumbler full of water. Adults and children aged 12 years and over: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Not suitable for children under 12 years. For professional advice on medicines, consult your pharmacist.

Link to top of current page.
Link to display social media share links
Please wait...